# SDR ASAA0080204

- Difficulty date: March 21, 2000
- Submitted: June 19, 2000
- Operation: Air carrier
- Aircraft: N951AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49111
- Aircraft time: 53,453 hours, 30,561 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 41B004AD07G3
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ODX - DURING MAINTENANCE CHECK, THE EMERGENCY EXIT FLOOR TRACK LIGHTS IN THE AFT CABIN WERE FOUND INOPERATIVE.   RE-SECURED LOOSE BATTERY PACK CANNON PLUG AND REPLACED BATTERY.  LIGHTS OPERATED NORMALLY.  (X)
